# SDR RAIA201810100003

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 40,345 hours, 24,548 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

BLEED 2 LEAK. R2 ENGINE BLEED VALVE AND BOTH CLAMPS. TIGHTENED CLAMP JUST AFT OF NR 2 PRECOOLER AND ADJUSTED PNEUMATIC DUCTS. PERFORMED OPS/LEAK TEST. NO DEFECTS/MSGS NOTED AT THIS TIME.
